Originally Posted by soccertese
i am in good shape, have high BP, sinemet lowers it to fairly normal.
It's difficult to figure out which problems are caused by PD when there are other things going on.
My best move was to stop seeing a previous cardiologist and to talk my new general practitioner into letting me stop taking the Spironolactone that had been prescribed to lower my blood pressure!
It never had made any sense to me that prescribing that drug to someone who tended to get light-headed due to low blood pressure made any sense in the first place. Then, one day after I stood up, passed out and hit the floor later in the day because of the Sinemet further lowering my blood pressure, I resolved to change doctors.
oh, two other heart drug changes contributed to my overall well-being. First, I had my Simvastatin dose cut in half to 20 mg. That created all kinds of miracles as far as my overall sense of well-being was concerned. Those statins are really risky but for me the risks became tolerable at the 20 mg tablet dose.
Second, I started getting my thyroid medicine from a compounding pharmacy.
Now, my major symptoms are mostly due to my PD. Thanks to finding the right doctor, my other health issues rarely rise to the top.